# SDR QXEA0001349

- Difficulty date: May 17, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BAGGAGE DOOR STOP FITTINGS ARE WORN AND FRETTED.  REPAIRED IAW DASH 8 RD 8-53-104 ISSUE 3 AND DASH 8 MM 52-30-00, PAGE 509-510.
